Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 1, pp 139–141 | Cite as

Nonimprovable bounds for solutions of certain integral inequalities

  • A. S. Apartsin
  • Yan Ten Men
Remarks Section
  • 18 Downloads

Keywords

Integral Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. Beckenbach and R. Bellman, Inequalities, Springer-Verlag, Berlin (1961).Google Scholar
  2. 2.
    Yan Ten Men, “Approximate solution of two-dimensional Volterra integral equations of the first kind by the method of cubatures,” in: Differential and Integral Equations, No. 3, Irkutsk Univ. Press (1975), pp. 194–211.Google Scholar
  3. 3.
    V. P. Burlachenko and N. I. Sidenko, “Approximation of solutions of problems for hyperbolic equations by Dzyadyk's method,” Differents. Uravn.,12, No. 5, 857–864 (1976).Google Scholar
  4. 4.
    Kh. M. Salpagarov, “Integral inequalities containing Volterra operators,” Dokl. Akad. Nauk SSSR,177, No. 2, 277–280 (1967).Google Scholar
  5. 5.
    A. S. Apartsin and Yan Ten Men, “Correctness of multidimensional integral Volterra equations of the first kind,” in: Problems of Applied Mathematics, Siberian Energy Institute, Siberian Branch, Academy of Sciences of the USSR, Irkutsk (1975), pp. 120–126.Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • A. S. Apartsin
  • Yan Ten Men

There are no affiliations available

Personalised recommendations